# SDR 04FDEA00245

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY BS 685 STR 26R WL 145 ON STRINGER.  LOCATED CORROSION FWD CARGO BAY BS 685  STR 26R  WL 145  BLENDED CORRODED   AREA  (STR 26 RT)  4 INCHES LONG, BLEND OUT WAS OUT OF LIMITS.  REPAIRED DAMAGED AREA,  ALODINED & PRIMED IAW SRM 51-30-2, 51-30-1, 51-10-1, 51-40-3, 51-10-3, 51-30-8, 51-10-2.
